Translator Disclaimer
December 1995 Reflexive modules over $QF-3'$ rings
Pedro A. Guil Asensio, Jose L. Gomez Pardo
Tsukuba J. Math. 19(2): 387-394 (December 1995). DOI: 10.21099/tkbjm/1496162877

Abstract

We characterize reflexive modules over $QF- 3^{\prime}$ rings using a linear compactness condition relative to the Lambek torsion theory, and we also give a necessary and sufficient condition for a left $QF- 3^{\prime}$ maximal quotient ring to be right $QF- 3^{\prime}$.

Citation

Download Citation

Pedro A. Guil Asensio. Jose L. Gomez Pardo. "Reflexive modules over $QF-3'$ rings." Tsukuba J. Math. 19 (2) 387 - 394, December 1995. https://doi.org/10.21099/tkbjm/1496162877

Information

Published: December 1995
First available in Project Euclid: 30 May 2017

zbMATH: 0859.16011
MathSciNet: MR1366643
Digital Object Identifier: 10.21099/tkbjm/1496162877

Rights: Copyright © 1995 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.19 • No. 2 • December 1995
Back to Top